# SDR AALA202206285359

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737
- Aircraft serial: 31143
- Aircraft time: 29,987 hours, 12,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR NEEDS ADJUSTING. ADJUSTED GIRT BAR AS REQUIRED PER AMM 25-66-00.
